Translator Disclaimer
2013 GAP FUNCTIONS AND GLOBAL ERROR BOUNDS FOR SET-VALUED MIXED VARIATIONAL INEQUALITIES
Nan-jing Huang, Guo-ji Tang
Taiwanese J. Math. 17(4): 1267-1286 (2013). DOI: 10.11650/tjm.17.2013.2247

Abstract

In this paper, we introduce some gap functions for set-valued mixed variational inequalities under suitable conditions. We further use these gap functions to study global error bounds for the solutions of set-valued mixed variational inequalities in Hilbert spaces. The results presented in this paper generalize and improve some corresponding known results in literatures.

Citation

Download Citation

Nan-jing Huang. Guo-ji Tang. "GAP FUNCTIONS AND GLOBAL ERROR BOUNDS FOR SET-VALUED MIXED VARIATIONAL INEQUALITIES." Taiwanese J. Math. 17 (4) 1267 - 1286, 2013. https://doi.org/10.11650/tjm.17.2013.2247

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1304.90207
MathSciNet: MR3085510
Digital Object Identifier: 10.11650/tjm.17.2013.2247

Subjects:
Primary: 90C25, 90C33

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.17 • No. 4 • 2013
Back to Top